Go to Naturalis.nl

Search results

Query: keyword: "geometric morphometrics"

1 to 2 of 2

 Article: Identification of the species of the Cheilosia variabilis group (Diptera, Syrphidae) from the Balkan Peninsula using wing geometric morphometrics, with the revision of status of C. melanopa redi Vujic, 1996
Lj. Francuski, A. Vujic, A. Kovacevic, J. Ludoski, V. Milankov, in: Contributions to Zoology, Vol. 78 (2009), p. 129-140
 Article: Relevance of wing morphology in distinguishing and classifying genera and species of Stenogastrinae wasps
D. Baracchi, L. Dapporto, S. Turillazzi, in: Contributions to Zoology, Vol. 80 (2011), p. 191-199